# SDR SWAA2013072918620

- Difficulty date: July 17, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 21,428 hours, 12,679 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6555937
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS SKIN DOUBLER CRACKED AT GROUND POWER RECEPTACLE CUTOUT.  REPAIRED DOUBLER IAW SWA EA.
